# SDR ZJWA2010F00121

- Difficulty date: June 2, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N610BW
- Make and model: Gulstm 500B
- Aircraft serial: 1523185
- Aircraft time: 18,075 hours
- Engine: Lyc TIO540E1A
- Engine time: 10,707 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW11036
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

PILOT HAD LOSS OF OIL PRESSURE ON LT ENGINE AND SHUT ENGINE DOWN AND LANDED AS SOON AS PRACTICAL. A CRACK WAS FOUND ON THE CRANKCASE AT THE TOP FWD STUD HOLE OF THE NR 2 CYLINDER BASE STUD LEADING TO AN OIL GALLEY. NEARLY ALL THE OIL HAD LEAKED OUT.
